# SDR REXA2015120701171

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 25,448 hours, 22,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST OFFICERS SIDE FLASHLIGHT, RED LIGHT STOPPED FLASHING.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-00.
